Unfortunately, it's not really that simple a question. To answer it, all of your health issues and ALL medications you take -- prescription, over-the-counter, herbals, etc. -- have to be considered. An answer based only on Prozac and Sudafed could be dangerous.
Please check this with your doctor or pharmacist to be safe.
Feel better soon,
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.